MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump, s/n:(b)(4), was received.The reported issue was not confirmed.The pump could not be tested as it was received in a damaged condition and the front case was cracked.The service history record was reviewed, this device was manufactured in (b)(6)and this is the first time that this device has been returned for service.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
 
Event or Problem Description
The customer reported there was a short on the unit and a burnt power cord.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12072952
Report Number1282497-2021-10466
Device Sequence Number11681180
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public10884521006614
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date06/26/2021
Patient Sequence Number1